# SDR 97ZZZX4174

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138102515
- Condition: Cracked
- Location: Cockpit
- Part time: 2,265 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD FAILED/CRACKED DURING PRE-FLIGHT CHECK OF WINDSHIELD HEAT/ANTI-ICE.  REPLACED WINDSHIELD.
